# SDR 20001204SH019

- Difficulty date: November 14, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- Aircraft: N61301
- Make and model: Cessna A185F
- Aircraft serial: 18504144
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 05170392
- Condition: Failed
- Location: Cabin Interior
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HANDLE SPLINE BUSHING STRIPED CAUSING HANDLE FAILURE.  (X)
